Dissipation statistics of a passive scalar in a multidimensional smooth flow

Дата и время публикации : 1998-07-31T17:43:26Z

Авторы публикации и институты :
A. Gamba
I. V. Kolokolov

Ссылка на журнал-издание: J. Stat. Phys. 94 (1999) 759-777
Коментарии к cтатье: Latex, 20 pages, submitted to J. Stat. Phys
Первичная категория: chao-dyn

Все категории : chao-dyn, cond-mat.stat-mech, nlin.CD

Краткий обзор статьи: We compute analytically the probability distribution function ${cal P}(epsilon)$ of the dissipation field $epsilon =(nabla theta)^{2}$ of a passive scalar $theta$ advected by a $d$-dimensional random flow, in the limit of large Peclet and Prandtl numbers (Batchelor-Kraichnan regime). The tail of the distribution is a stretched exponential: for $epsilon to infty$, $ln {cal P}(epsilon)sim -(d^2epsilon)^{1/3}$.

Category: Physics